# SDR RAIA00608001

- Difficulty date: August 1, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 19,102 hours, 16,678 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900001
- Part serial: 232
- Condition: Malfunctioned
- Location: Mlg
- Part time: 19,102 hours, 16,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BDL - LANDING GEAR LEVER DISAGREE AND RIGHT GEAR INDICATING DOWN.  MAINTENANCE REMOVED AND REPLACED THE RT MLG UPLOCK BOX.  OPS CHECKED GOOD.
